# SDR DALA1505073244

- Difficulty date: May 2, 2011
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 3,612 hours, 1,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Damaged
- Location: Frm 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE 9" AFT FRAME 28, STR 43, REPAIRED IAW SRM 53-21-11.
